MAUDE Adverse Event Report: VESTIBULAR FIRST INSIGHT PRO INFRARED VIDEO GOGGLES; NYSTAGMOGRAPH

VESTIBULAR FIRST INSIGHT PRO INFRARED VIDEO GOGGLES; NYSTAGMOGRAPH
Catalog Number A-103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 12/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's symptoms resolved within 2 days with application of benedryl and oral benedryl.
 
Event or Problem Description
Patient contacted vestibular first on 22-dec-2023 and reported possible allergic reaction around eye area after assessment with insight pro goggles on 20-dec-2023.The allergic reaction was not at the areas where the goggles contact skin at the forehead, side of cheeks and nose bridge, but was at the eye area that does not have contact with the goggles (eyelid and below the eye).Facility routinely uses member's mark disinfecting wipes between patients' use.Msds for member's mark includes active ingredients alkyl dimethyl benzyl ammonium chloride and alkyl dimethyl ethyl benzyl ammonium chloride that are reported as irritants to the eyes.Vestibular first recommends only 70% isopropyl alcohol for disinfecting between patients' use.

Brand Name
INSIGHT PRO INFRARED VIDEO GOGGLES
Common Device Name
NYSTAGMOGRAPH
Manufacturer (Section D)
VESTIBULAR FIRST
broomall PA
Manufacturer Contact
9 mather ave
broomall, PA 19008
2156678990
MDR Report Key18535371
Report Number3017632068-2024-00001
Device Sequence Number7557688
Product Code GWN
UDI-Device Identifier00860002280738
UDI-Public(01)00860002280738(11)211213
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K203082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberA-103
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale